# SDR FDEA2020022090354

- Difficulty date: January 9, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA7348
- Condition: Gouged
- Location: Bs 469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT, NO. 1 RAM AIR DUCT RED COUPLING/BOOT, LOWER BOLT IS   CONTACTING AND GOUGING AIRCRAFT FRAME. MARKED WITH DOT #20. LOCATED AFT OF THE   MAIN AVIONICS RACK, FORWARD AND LEFT OF REFRIGERATOR DOOR. REPAIRED DAMAGED PER E.A. # : 8-5310-T0352200, FUSEALAGE- MAIN FRAME- WEAR DAMGED   ON FRAME FROM AIR BOOT FASTENER HEAD.
